# SDR REXA201000195

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 23,092 hours, 20,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145011
- Part serial: SBRJ364
- Condition: Dented
- Location: Flap Vane
- Part time: 23,092 hours, 20,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE HAD A DENT IN THE VANE LEADING EDGE SKIN APPROXIMATELY 9 INCHES FROM THE INBOARD EDGE AT WS 181.5.  THE DAMAGE MEASURES 1.6 INCHES LONG BY 0.9 INCH WIDE WITH A MAXIMUM DEPTH OF 0.095 INCH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-219.  REPEAT INSPECTIONS EVERY 250 FH.  AT NEXT C-CHECK, NOT TO EXCEED 2500FH, PERMANENT REPAIR IAW CRJ-200 SRM 57-53-00, FIGURE 202, REPAIR NR 1, REPAIR TO FLAP VANE SKIN OR REPLACE THE DAMAGED SECTION WITH A NEW, SERVICEABLE P/N 601R14571-7 LEADING EDGE SKIN.
